VOL. 33 · NO. 2 | December 2010
 
VIEW ALL ABSTRACTS +
Articles
Takashi KONDO
Tokyo J. Math. 33 (2), 283-309, (December 2010) DOI: 10.3836/tjm/1296483471
KEYWORDS: 22E27
José Eduardo Prado Pires de CAMPOS
Tokyo J. Math. 33 (2), 311-326, (December 2010) DOI: 10.3836/tjm/1296483472
KEYWORDS: 57M25
Karl PETERSEN, Alexander VARCHENKO
Tokyo J. Math. 33 (2), 327-340, (December 2010) DOI: 10.3836/tjm/1296483473
KEYWORDS: 37A05, 37A25, 05A10, 05A15, 37A50, 37A55
Nguyen Tien MANH, Duong Quoc VIET
Tokyo J. Math. 33 (2), 341-360, (December 2010) DOI: 10.3836/tjm/1296483474
KEYWORDS: 13H15, 13A02, 13E05, 13E10, 14C17
Masashi KATO
Tokyo J. Math. 33 (2), 361-364, (December 2010) DOI: 10.3836/tjm/1296483475
Kergylova TATYANA, Aseev VLADISLAV
Tokyo J. Math. 33 (2), 365-371, (December 2010) DOI: 10.3836/tjm/1296483476
Teruo NAGASE, Akiko SHIMA
Tokyo J. Math. 33 (2), 373-392, (December 2010) DOI: 10.3836/tjm/1296483477
KEYWORDS: 57Q45, 57Q35
Christopher DENINGER
Tokyo J. Math. 33 (2), 393-406, (December 2010) DOI: 10.3836/tjm/1296483478
No abstract available
Yasuyuki OKA, Kunio YOSHINO
Tokyo J. Math. 33 (2), 407-414, (December 2010) DOI: 10.3836/tjm/1296483479
KEYWORDS: 35K05, 46F05
Mayuko KON
Tokyo J. Math. 33 (2), 415-434, (December 2010) DOI: 10.3836/tjm/1296483480
KEYWORDS: 53C40, 53C55
Toshiaki ADACHI
Tokyo J. Math. 33 (2), 435-452, (December 2010) DOI: 10.3836/tjm/1296483481
KEYWORDS: 53C22, 53C12, 53C35
Makoto MAEJIMA, Muneya MATSUI, Mayo SUZUKI
Tokyo J. Math. 33 (2), 453-486, (December 2010) DOI: 10.3836/tjm/1296483482
Gabriela Ileana SEBE
Tokyo J. Math. 33 (2), 487-497, (December 2010) DOI: 10.3836/tjm/1296483483
KEYWORDS: 11K50, 47B38, 60F05
P. JEYANTHI, P. SELVAGOPAL
Tokyo J. Math. 33 (2), 499-507, (December 2010) DOI: 10.3836/tjm/1296483484
KEYWORDS: 05C78
Ken KANNO, Kouki TANIYAMA
Tokyo J. Math. 33 (2), 509-522, (December 2010) DOI: 10.3836/tjm/1296483485
KEYWORDS: 57M25, 57M15
Atsushi ISHII, Kengo KISHIMOTO
Tokyo J. Math. 33 (2), 523-535, (December 2010) DOI: 10.3836/tjm/1296483486
KEYWORDS: 57M25
Mayuko YAMAZAKI, Yoshiyuki YOKOTA
Tokyo J. Math. 33 (2), 537-551, (December 2010) DOI: 10.3836/tjm/1296483487
Back to Top